# SDR ERH2007F00000

- Difficulty date: September 8, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N727KT
- Make and model: Dhav DHC3
- Aircraft serial: 419
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Part time: 13,082 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A CRACK FOUND ON THE LT ELEVATOR WHILE PERFORMING A PREFLIGHT INSPECTION.  THE ELEVATOR WAS REMOVED FROM THE AIRCRAFT FOR CLOSER INSPECTION.  THE CRACK WAS IN THE FORWARD SPAR AND HAD ORIGINATED FROM UNDER THE OB ATTACH FITTING. FATIGUE.  RECOMMENDATIONS TO PREVENT RECURRENCE:  NDT AT SPECIFIC TIME IN SERVICE INTERVALS.  (K)
